Alert archive / Kentucky / Flash Flood Warnings in 2011

Flash Flood Warning 30, NWS Paducah, KY

April 25, 20116 counties in Indiana; 9 counties in Kentucky

NWS Paducah, KY issued this flash flood warning at Apr 25, 2011, 6:16 AM CDT for 6 counties in Indiana; 9 counties in Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 6:16 AM CDT (11:16 UTC)
Expired
Apr 25, 2011, 10:15 AM CDT
In force
4 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Christian County, KY, Daviess County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Webster County, KY

The radar

The Evansville,IN radar (KVWX), 71 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 11.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1210 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1210 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1316 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

482 
WGUS53 KPAH 251116
FFWPAH
INC051-125-129-147-163-173-KYC047-059-101-107-149-177-219-221-233-
251515-
/O.NEW.KPAH.FF.W.0030.110425T1116Z-110425T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
616 AM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  HOPKINS COUNTY IN NORTHWEST KENTUCKY...
  MCLEAN COUNTY IN NORTHWEST KENTUCKY...
  WEBSTER COUNTY IN NORTHWEST KENTUCKY...
  CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
  MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
  TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
  GIBSON COUNTY IN SOUTHWEST INDIANA...
  PIKE COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  SPENCER COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...
  EASTERN TRIGG COUNTY IN WESTERN KENTUCKY...

* UNTIL 1015 AM CDT.

* AT 615 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
FLASH FLOODING FROM THUNDERSTORMS MOVING INTO THE WARNED AREA.

AT 620 AM...RADAR INDICATED A LARGE AREA OF SHOWERS AND 
THUNDERSTORMS WAS MOVING NORTHEAST INTO THE WARNED AREA. RADAR 
ESTIMATES RAINFALL RATES APPROACHING ONE INCH AN HOUR. THIS WILL 
ONLY EXACERBATE ANY ONGOING FLOODING. SINCE THE GROUND IS ALREADY 
SATURATED...ADDITIONAL FLOODING IS EXPECTED WITH ANOTHER INCH OR SO 
OF RAIN THIS MORNING.

* LOCATIONS IN THE WARNING INCLUDE...
  EVANSVILLE...
  HENDERSON...
  HOPKINSVILLE...
  OWENSBORO...
  GRAHAM...
  MADISONVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3793 8698 3768 8684 3751 8711 3734 8712
      3721 8690 3706 8706 3665 8707 3667 8770
      3715 8768 3744 8794 3779 8776 3792 8793
      3779 8795 3782 8808 3824 8795 3852 8747
      3853 8708 3822 8709 3819 8683 3802 8679

$$
2 follow-up statements
859 
WGUS73 KPAH 251306
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
806 AM CDT MON APR 25 2011

INC051-125-129-147-163-173-KYC047-059-101-107-149-177-219-221-233-
251515-
/O.CON.KPAH.FF.W.0030.000000T0000Z-110425T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-PIKE IN-GIBSON IN-WARRICK IN-SPENCER IN-POSEY IN-
HENDERSON KY-DAVIESS KY-MCLEAN KY-WEBSTER KY-HOPKINS KY-MUHLENBERG KY-
CHRISTIAN KY-TODD KY-TRIGG KY-
806 AM CDT MON APR 25 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT FOR
POSEY...SPENCER...WARRICK...GIBSON...PIKE AND VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...AND HOPKINS...WEBSTER...MCLEAN...DAVIESS AND
HENDERSON COUNTIES IN NORTHWEST KENTUCKY...AND TODD...CHRISTIAN AND
MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND EASTERN TRIGG
COUNTY IN WESTERN KENTUCKY...

AT 800 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED 
AREA. LAW ENFORCEMENT REPORTED OVER 9 ROADS CLOSED FROM THE RAIN 
THIS MORNING IN HOPKINS COUNTY ALONE. FLOODING OF AREA ROADS WILL 
CONTINUE FOR SEVERAL HOURS EVEN WHILE THE STORMS BEGIN TO EXIT THE 
AREA. RADAR ESTIMATES RAINFALL RATES WERE AVERAGING BETWEEN ONE AND 
TWO INCHES PER HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

&&

LAT...LON 3793 8698 3768 8684 3751 8711 3734 8712
      3721 8690 3706 8706 3665 8707 3667 8770
      3715 8768 3744 8794 3779 8776 3792 8793
      3779 8795 3782 8808 3824 8795 3852 8747
      3853 8708 3822 8709 3819 8683 3802 8679

$$
395 
WGUS73 KPAH 251514
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1014 AM CDT MON APR 25 2011

INC051-125-129-147-163-173-KYC047-059-101-107-149-177-219-221-233-
251516-
/O.EXP.KPAH.FF.W.0030.000000T0000Z-110425T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-PIKE IN-GIBSON IN-WARRICK IN-SPENCER IN-POSEY IN-
HENDERSON KY-DAVIESS KY-MCLEAN KY-WEBSTER KY-HOPKINS KY-MUHLENBERG KY-
CHRISTIAN KY-TODD KY-TRIGG KY-
1014 AM CDT MON APR 25 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 AM CDT FOR POSEY...
SPENCER...WARRICK...GIBSON...PIKE AND VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...AND HOPKINS...WEBSTER...MCLEAN...DAVIESS AND
HENDERSON COUNTIES IN NORTHWEST KENTUCKY...AND TODD...CHRISTIAN AND
MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND EASTERN TRIGG
COUNTY IN WESTERN KENTUCKY...

DOPPLER RADAR INDICATES THE HEAVIEST RAIN HAS MOVED EAST OF THE 
WARNED AREA FOR THE TIME BEING. THE THREAT FOR FLASH FLOODING HAS 
TEMPORARILY SUBSIDED AND THE WARNING WILL EXPIRE.

HOWEVER...WIDESPREAD AREA FLOODING FROM EARLIER RAINS CONTINUES... 
IMPACTING MANY LOCAL ROADWAYS. THEREFORE...A FLOOD WARNING DOES 
REMAIN IN EFFECT UNTIL 915 PM CDT FOR MUCH OF THE AREA.

LAT...LON 3793 8698 3768 8684 3751 8711 3734 8712
      3721 8690 3706 8706 3665 8707 3667 8770
      3715 8768 3744 8794 3779 8776 3792 8793
      3779 8795 3782 8808 3824 8795 3852 8747
      3853 8708 3822 8709 3819 8683 3802 8679

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 25, 4:17 AM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 25, 4:17 AM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
417 AM CDT MON APR 25 2011

.DISCUSSION...
UNFORTUNATELY...MORE OF THE SAME...POSSIBLY EVEN WORSE AS FAR AS
THE SEVERE WEATHER POTENTIAL IS CONCERNED THIS AFTERNOON INTO
TONIGHT. SFC LOW...NEGATIVELY TILTED MID LVL TROF WILL EJECT NE
THROUGH THE MID/UPPER MS RIVER VALLEY TONIGHT...AND DRAG COLD
FRONT EAST WITH IT. BEST HEAVY RAIN/STORM CHANCES WILL LIKELY COME
ALONG THE COLD FRONT MOVING TO NR THE MS RIVER BY MIDNIGHT.

UNFORTUNATELY...THIS FRONT WILL LIKELY STALL OUT ALONG THE OHIO
RIVER VALLEY AGAIN IN THE TUE/WED TIME FRAME AS ANOTHER IN A
SERIES OF MID LVL TROFS SWINGS INTO THE REGION. RICH/DEEP MOISTURE
FROM THE GULF OF MEXICO WILL ALSO CONTINUE TO BE DRAWN NORTH INTO
THESE SYSTEMS...WITH PW VALUES UP OVER 1.5 INCHES MUCH OF THE TIME.
ALL IN ALL...EVEN THOUGH THERE MAY BE SOME DRY BREAKS IN
PRECIP...WE HAVE DECIDED TO GO AHEAD AND EXTEND THE FLASH FLOOD
WATCH RIGHT THROUGH THE DAY WEDNESDAY...UNTIL WE FINALLY DRY OUT
THU/FRI AS HIGH PRESSURE AND WNW MID LVL FLOW DRIVE THE FRONT WELL
TO OUR EAST. THE POTENTIAL EXISTS FOR AN ADDITIONAL 4 TO 8 INCHES
IN THE TODAY THROUGH WED TIME FRAME.

NEEDLESS TO SAY....EXTENSIVE FLASH FLOODING/MAJOR TO HISTORICAL
RIVER FLOODING AND SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING
WIND GUSTS AND EVEN A FEW TORNADOES COULD MAKE FOR A VERY DANGEROUS
SCENARIO THIS WEEK. RIGHT NOW...PEAK TIME FRAMES LOOK TO BE LATER
TODAY/TONIGHT AND THEN AGAIN TUE NIGHT INTO WED.

&&

.AVIATION...

EXPECT MVFR CIGS WITH ISOLATED TO SCT THUNDERSTORMS THIS
MORNING. COULD BE A BREAK TO VFR CONDITIONS THIS AFTERNOON IN
BETWEEN THE MORNING SYSTEM AND ANOTHER ROUND OF STORMS THAT SHOULD
ARRIVE IN THE TONIGHT TIME FRAME. WILL LIKELY UPGRADE TO TEMPO OR
PROB30 FOR STRONG TO SEVERE THUNDERSTORM POTENTIAL DURING THE
TONIGHT TIME FRAME IN THE UPCOMING 12Z TAF ISSUANCE.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BALLARD-CALDWELL-
     CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-FULTON-
     GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-MARSHALL-
     MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-WEBSTER.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

MEFFERT
Hazardous weather outlook, Apr 25, 6:06 AM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
606 AM CDT MON APR 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
606 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING
TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE
QUAD STATE REGION. ANY THUNDERSTORMS THAT DEVELOP TODAY OR
TONIGHT COULD PRODUCE FLASH FLOODING IN A VERY SHORT PERIOD OF
TIME.

IN ADDITION...A MODERATE RISK OF SEVERE THUNDERSTORMS COVERS MUCH
OF SOUTHEAST MISSOURI. LARGE HAIL...DAMAGING WIND GUSTS AND A FEW
TORNADOES WILL ALL BE POSSIBLE IN ADDITION TO VERY HEAVY RAINFALL
DEADLY LIGHTNING. A SLIGHT RISK OF SEVERE STORMS COVERS THE
REMAINDER OF THE QUAD STATE REGION.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. FOR
MORE INFORMATION...PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE POTENTIAL FOR MAJOR TO CATASTROPHIC FLASH FLOODING AND RIVER
FLOODING WILL CONTINUE INTO MID WEEK. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. THOUGH IT APPEARS THERE MAY
BE A BREAK FOR MUCH OF THE AREA DURING THE DAY TUESDAY...
WIDESPREAD HEAVY RAINFALL AND POSSIBLY MORE SEVERE THUNDERSTORMS
ARE EXPECTED TO RETURN TUESDAY NIGHT INTO WEDNESDAY. AN ADDITIONAL
4 TO 7 INCHES OF RAINFALL IS POSSIBLE THROUGH MID WEEK...BRINGING
5 DAY RAINFALL TOTALS SINCE LAST FRIDAY INTO THE 10 TO 15 INCH
RANGE. LOCALLY HIGHER AMOUNTS ARE POSSIBLE. THIS IS A PARTICULARLY
DANGEROUS SITUATION.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND RIVER
FLOODING WILL ONLY WORSEN WITH THE ADDITIONAL HEAVY RAINFALL. SOME
RIVER CRESTS MAY CHALLENGE HISTORICAL VALUES. FOR MORE INFORMATION...
PLEASE REFER TO OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED EACH DAY FROM TODAY
THROUGH WEDNESDAY TIME FRAME. SPOTTERS SHOULD ALSO REPORT ANY
FLOODING PROBLEMS OR VERY HEAVY RAINFALL THEY ENCOUNTER DURING
THE NEXT SEVERAL DAYS.

In the hours before

Local storm report, Apr 25, 12:26 AM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1226 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 AM     HAIL             BUNCOMBE                37.47N 88.97W
04/25/2011  M1.00 INCH       JOHNSON            IL   TRAINED SPOTTER

&&

KELLYH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 9:55 PM CDTAreal Flood WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick59 hr
Apr 25, 12:58 AM CDTFlash Flood WarningPAHGibson, Pike, Posey3 hr
Apr 25, 4:58 PM CDTFlash Flood WarningPAHSpencer118 min
Apr 25, 12:39 AM CDTFlash Flood WarningPAHBallard, Carlisle, Fulton, Hickman, Livingston, McCracken2 hr
Apr 25, 3:51 AM CDTFlash Flood WarningPAHBallard, Carlisle, Fulton, Hickman3 hr
Apr 25, 5:21 AM CDTFlash Flood WarningPAHCaldwell, Calloway, Crittenden, Graves, Livingston, Lyon and 4 more3 hr
Apr 25, 3:06 PM CDTTornado WarningPAHCalloway, Trigg39 min
Apr 25, 3:18 PM CDTFlash Flood WarningPAHCaldwell, Calloway, Christian, Graves, Hopkins, Lyon and 4 more3 hr
Apr 25, 3:45 PM CDTTornado WarningPAHChristian, Todd, Trigg45 min
Apr 25, 4:29 PM CDTTornado WarningPAHChristian, Muhlenberg, Todd34 min
Apr 25, 4:44 PM CDTTornado WarningPAHMuhlenberg16 min
Apr 25, 4:48 PM CDTSevere Thunderstorm WarningPAHDaviess, McLean, Muhlenberg42 min
Apr 25, 6:46 PM CDTFlash Flood WarningPAHBallard, Carlisle, Fulton, Hickman, McCracken6 hr

Nearby

Flash Flood Warnings in Kentucky, 2011Flash Flood Warnings in Indiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.